Alert archive / Iowa / Flash Flood Warnings in 2014
Flash Flood Warning 3, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at May 12, 2014, 12:31 AM CDT for Adair County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2014, 12:31 AM CDT (05:31 UTC)
- Expired
- May 12, 2014, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Adair County, IA
The radar
The Des Moines radar (KDMX), 82 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2520 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.5
- Supercell composite
- 18.8
The text
As transmitted, in the capitals the NWS used until 2016.
695
WGUS53 KDMX 120531
FFWDMX
IAC001-121130-
/O.NEW.KDMX.FF.W.0003.140512T0531Z-140512T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1231 AM CDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAIR COUNTY IN SOUTHWEST IOWA...
* UNTIL 630 AM CDT
* AT 1230 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENFIELD...STUART...ADAIR...FONTANELLE...ORIENT...BRIDGEWATER...
GREENFIELD MUNICIPAL AIRPORT AND NODAWAY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4116 9470 4150 9470 4150 9425 4116 9425
$$
SKOW2 follow-up statements
663 WGUS73 KDMX 120837 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 337 AM CDT MON MAY 12 2014 IAC001-121130- /O.CON.KDMX.FF.W.0003.000000T0000Z-140512T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAIR IA- 337 AM CDT MON MAY 12 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR ADAIR COUNTY... WHILE THUNDERSTORMS AND HEAVY RAINFALL HAVE MOVED OUT OF THE WARNED AREA...THE THREAT FOR LOCALIZED FLASH FLOODING STILL EXISTS. UP TO TWO INCHES OF RAIN FELL ACROSS THE COUNTY AND ADDITIONAL THUNDERSTORMS MAY TRACK ACROSS THE WARNED AREA THROUGH THE EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4116 9470 4150 9470 4150 9425 4116 9425 $$ SKOW
772 WGUS73 KDMX 121032 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 532 AM CDT MON MAY 12 2014 IAC001-121039- /O.CAN.KDMX.FF.W.0003.000000T0000Z-140512T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAIR IA- 532 AM CDT MON MAY 12 2014 ...THE FLASH FLOOD WARNING FOR ADAIR COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED AND ANY FLOOD WATERS HAVE RECEDED. THEREFORE...FLASH FLOODING NO LONGER IS EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. HOWEVER...PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 4116 9470 4150 9470 4150 9425 4116 9425 $$ PODRAZIK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at May 11, 6:50 PM CDT, 5 hours 41 minutes earlier.
Area forecast discussion, May 11, 6:50 PM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 650 PM CDT SUN MAY 11 2014 .DISCUSSION... ISSUED AT 329 PM CDT SUN MAY 11 2014 A SEVERE WEATHER OUTBREAK AND FLASH FLOODING ARE QUITE POSSIBLE FROM THIS AFTERNOON THROUGH TONIGHT. PLEASE REFER TO THE LATEST SEVERE WEATHER WATCHES...WARNINGS AND OTHER DISCUSSIONS...AS WELL AS THEY HYDROLOGY SECTION BELOW AND FLASH FLOOD WATCHES AND WARNINGS FOR DETAILS ON THESE THREATS AND THE CONVECTIVE EVOLUTION OVERNIGHT. ON MONDAY MORNING OVERNIGHT STORMS WILL BE DEPARTING BUT THE SYNOPTIC FRONT ASSOCIATED WITH THE LARGER STORM SYSTEM WILL STILL REMAIN SOMEWHERE WEST OF INTERSTATE 35...MOVING GRADUALLY EASTWARD THROUGH THE AFTERNOON AND EVENING. IT IS ANTICIPATED THAT ADDITIONAL THUNDERSTORMS WILL BE GENERATED DURING THE PEAK HEATING PERIOD IN THE AFTERNOON AND EVENING WITH SOME MARGINAL SEVERE WEATHER THREAT. HAVE MAINTAINED HIGH POPS PARTICULARLY IN THE EAST AND SOUTHEAST LATE MONDAY TO ACCOUNT FOR THIS. AS THE FRONT MOVES FURTHER EASTWARD AND THE LARGE PARENT LOW PRESSURE SYSTEM MOVES OFF QUICKLY TO THE NORTHEAST RAIN AND STORMS WILL END MONDAY EVENING...USHERING IN COOLER AND GENERALLY DRY WEATHER FOR THE REMAINDER OF THE FORECAST PERIOD. THERE WILL BE LOW CHANCES FOR RAIN AT TIMES FROM WEDNESDAY INTO NEXT WEEKEND...BUT NO SIGNIFICANT RAINFALL OR HAZARDOUS WEATHER IS ANTICIPATED. THE ONLY OTHER FORECAST ITEM OF NOTE IS THAT WITH THE UNSEASONABLY COOL AIR CONTINUING TO PUSH INTO IOWA FROM THE NORTH LATER THIS WEEK...THERE IS SOME POTENTIAL FOR A FROST EVENT ESPECIALLY ACROSS NORTHERN IOWA BY FRIDAY MORNING. THIS WILL BE MONITORED IN THE COMING DAYS IN CASE A HEADLINE BECOMES NECESSARY. && .AVIATION...12/00Z ISSUED AT 649 PM CDT SUN MAY 11 2014 WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SITES OVERNIGHT ESPECIALLY ALONG AND NORTH OF INTERSTATE 80. SEVERE STORMS WILL BE LIKELY THROUGH THE NIGHT. EAST TO SOUTHEAST WINDS WILL PREVAIL OVER THE NEXT 6 HOURS THEN GRADUALLY BECOME SOUTH TO SOUTHWEST ON MONDAY. LINGERING PRECIPITATION IS POSSIBLE AFTER 12Z WITH POSSIBLE REDEVELOPMENT MONDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 329 PM CDT SUN MAY 11 2014 THE ENVIRONMENT IS QUITE FAVORABLE FOR HEAVY RAINFALL TONIGHT. UNSEASONABLY HIGH PRECIPITABLE WATER AND IMPRESSIVE MOISTURE TRANSPORT FROM THE SOUTHWEST HAVE ALREADY PRODUCED INTENSE RAINFALL RATES IN THUNDERSTORMS THAT AFFECTED SOUTHERN IOWA TODAY...WITH RAINFALL AMOUNTS OVER 2 INCHES AND FLASH FLOODING REPORTED IN A FEW AREAS. AS ADDITIONAL STORMS DEVELOP OVER SOUTHEAST NEBRASKA/SOUTHWEST IOWA THIS AFTERNOON AND EVENING AND EXPAND NORTHEASTWARD OVERNIGHT...CONVECTION WILL BE LARGELY ALIGNED ALONG A SYNOPTIC FRONT THAT WILL LIE PARALLEL TO THE DEEP LAYER STEERING FLOW ACROSS ABOUT THE NORTHWEST HALF OF OUR FORECAST AREA. DESPITE THE RELATIVELY BENIGN ANTECEDENT CONDITIONS...RAPID RAINFALL RATES AND THE PRESENCE OF FLASH FLOODING ALREADY TODAY IN THIS ENVIRONMENT SUPPORT A CONTINUED THREAT OVERNIGHT...PARTICULARLY IN URBAN AND HILLY AREAS. THEREFORE A FLASH FLOOD WATCH IS BEING ISSUED NORTHWEST OF A LINE ROUGHLY FROM TAMA...TO DES MOINES...TO MOUNT AYR. RIVER FLOODING MAY BECOME MORE LIKELY OVER THE NEXT SEVERAL DAYS AS WELL...BUT THIS WILL BE EVALUATED AFTER TONIGHTS STORMS WHEN MORE ACCURATE RAINFALL AMOUNTS WILL BE AVAILABLE. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ADAIR-ADAMS-AUDUBON- BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS-CERRO GORDO- CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE-HAMILTON- HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-MADISON-MARSHALL-PALO ALTO- POCAHONTAS-POLK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-WEBSTER- WINNEBAGO-WORTH-WRIGHT. && DISCUSSION...LEE AVIATION...DONAVON HYDROLOGY...LEE
Hazardous weather outlook, May 11, 3:39 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 339 PM CDT SUN MAY 11 2014 IAZ004>007-015>017-023>028-033>039-044>050-057>060-070>072-081- 082-092-093-121100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR- MADISON-ADAMS-UNION-TAYLOR-RINGGOLD- 339 PM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT AND VERY DANGEROUS SEVERE WEATHER OUTBREAK IS POSSIBLE LATE THIS AFTERNOON INTO EARLY TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS SOUTHWEST IOWA LATE IN THE AFTERNOON AND SPREAD NORTHEAST THIS EVENING. DURING THIS TIME THERE IS A SUBSTANTIAL THREAT OF STRONG AND LONG TRACK TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS. THESE THREATS WILL BE HIGHEST SOUTH OF HIGHWAY 30 AND WEST OF INTERSTATE 35. THUNDERSTORMS AND SEVERE WEATHER WILL CONTINUE THROUGH TONIGHT...WITH A FEW TORNADOES REMAINING POSSIBLE EVEN DURING THE EARLY MORNING HOURS. HEAVY RAIN WILL ALSO ACCOMPANY THE THUNDERSTORMS TODAY AND TONIGHT LEADING TO LOCALIZED AREAS OF FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE WEATHER WILL BE POSSIBLE AGAIN ON MONDAY AFTERNOON AND EVENING...MAINLY EAST OF INTERSTATE 35. THE PRIMARY THREATS WILL BE LARGE HAIL AND STRONG WINDS. HEAVY RAIN WILL ACCOMPANY THESE THUNDERSTORMS AND MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN SOME AREAS LATE TODAY AND TONIGHT...AND POSSIBLY AGAIN ON MONDAY AFTERNOON AND EVENING. IAZ061-062-073>075-083>086-094>097-121100- JASPER-POWESHIEK-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE- WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 339 PM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP OVERNIGHT...ESPECIALLY AFTER MIDNIGHT. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAIN...AND A FEW TORNADOES ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE WEATHER WILL BE POSSIBLE AGAIN ON MONDAY AFTERNOON AND EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL AND STRONG WINDS. HEAVY RAIN WILL ACCOMPANY THESE THUNDERSTORMS AND MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATE TODAY INTO TONIGHT...AND AGAIN ON MONDAY AFTERNOON AND EVENING. LEE
In the hours before
Local storm report, May 11, 11:30 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1130 PM CDT SUN MAY 11 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM TSTM WND DMG 1 E YALE 41.78N 94.34W
05/11/2014 GUTHRIE IA TRAINED SPOTTER
LARGE BRANCHES SNAPPED OFF A HEALTHY TREE.
TIME ESTIMATED BY RADAR
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 11, 11:37 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1137 PM CDT SUN MAY 11 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 2 WNW PANORA 41.70N 94.40W
05/11/2014 GUTHRIE IA TRAINED SPOTTER
2 1/2 FT. DIAMETER TREES DOWN AND UPROOTED.
DOCK DESTROYED. NUMEROUS TREES DOWN.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, May 11, 11:51 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1151 PM CDT SUN MAY 11 2014 IAZ059-060-072-073-120700- DALLAS-POLK-MADISON-WARREN- INCLUDING THE CITIES OF...PERRY...WAUKEE...ADEL...DES MOINES... WINTERSET...EARLHAM...INDIANOLA...NORWALK...CARLISLE 1151 PM CDT SUN MAY 11 2014 ...STORMS WITH HEAVY RAIN APPROACHING THE DES MOINES METRO... A LINE OF THUNDERSTORMS OVER GUTHRIE AND ADAIR COUNTIES WILL TRACK EASTWARD OVER THE DES MOINES METRO AREA OVER THE NEXT ONE TO TWO HOURS. WHILE THE THREAT FOR HAIL...WIND...AND TORNADOES HAS LESSENED...THESE STORMS WILL BRING TORRENTIAL RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. RAINFALL AMOUNTS OF ONE TO TWO INCHES MAY BE POSSIBLE WITH THESE STORMS AS THEY MOVE THROUGH. PLEASE DO NOT DRIVE INTO ANY FLOODED ROADWAYS. REPORT ANY FLOODING TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE. KS
Local storm report, May 12, 12:16 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1216 AM CDT MON MAY 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL 2 ESE URBANDALE 41.63N 93.71W
05/11/2014 E1.00 INCH POLK IA AMATEUR RADIO
SMALL TREE LIMBS DOWN - LESS THAN 2 INCHES
IN DIAMETER. ESTIMATED WINDS - 60 TO 70 MPH
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 12, 12:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1220 AM CDT MON MAY 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND GST 3 NE WINDSOR HEIGHTS 41.63N 93.68W
05/12/2014 M55 MPH POLK IA AMATEUR RADIO
GUSTS TO 70 MPH
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 12, 12:31 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1231 AM CDT MON MAY 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 2 NW PANORA 41.72N 94.39W
05/11/2014 GUTHRIE IA TRAINED SPOTTER
OUTBUILDING DESTROYED, ROOF THROWN 40 YARDS.
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:58 PM CDT | Special Weather Statement | DMX | Adair, Audubon, Carroll, Cass, Crawford, Guthrie | 2 hr |
| May 11, 8:08 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth | 37 min |
| May 11, 8:24 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Cass, Crawford | 66 min |
| May 11, 9:05 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 40 min |
| May 11, 9:15 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Greene, Sac | 45 min |
| May 11, 9:21 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Carroll, Dallas, Greene, Guthrie | 39 min |
| May 11, 9:30 PM CDT | Flash Flood Warning | DMX | Audubon, Carroll, Cass, Crawford | 6 hr |
| May 11, 9:45 PM CDT | Tornado Warning | DMX | Dallas, Guthrie | 30 min |
| May 11, 9:59 PM CDT | Tornado Warning | DMX | Boone, Dallas, Greene, Guthrie | 46 min |
| May 11, 10:03 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Boone, Dallas, Greene, Guthrie, Hamilton and 6 more | 57 min |
| May 11, 10:26 PM CDT | Tornado Warning | DMX | Dallas, Polk, Story | 34 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass | 45 min |
| May 11, 10:47 PM CDT | Tornado Warning | DMX | Boone, Hamilton, Story | 28 min |
| May 11, 10:55 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Jasper, Marion, Marshall and 3 more | 65 min |
| May 11, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Union | 47 min |
| May 12, 12:47 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Ringgold, Union | 43 min |
| May 12, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 43 min |
| May 12, 3:05 AM CDT | Special Weather Statement | DMX | Carroll | 25 min |
| May 12, 4:45 AM CDT | Special Weather Statement | DMX | Hardin | 30 min |
| May 12, 9:34 AM CDT | Special Weather Statement | DMX | Mahaska, Monroe, Wayne | 56 min |
| May 12, 10:34 AM CDT | Flash Flood Watch | DMX | Appanoose, Black Hawk, Bremer, Butler, Clarke, Davis and 14 more | 7 hr |
| May 12, 1:39 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Wayne | 36 min |
| May 12, 2:47 PM CDT | Flash Flood Warning | DMX | Lucas | 6 hr |
| May 12, 3:14 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Poweshiek, Wapello | 46 min |
| May 12, 3:36 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 39 min |
| May 12, 4:18 PM CDT | Flash Flood Warning | DMX | Marion, Monroe | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.